|Printable Version of Topic
Click here to view this topic in its original format
|Dextroverse Community > DXM-related News > Clarksville DXM Discussion|
|Posted by: drdªv€ Aug 14 2007, 03:04 PM|
| Clarksville to host community meeting tonight
Topics are teen drug use, ‘Cheese’ and ‘Triple C’
By Laura Eppes
The Clarksville Police Department will host a community meeting at 6 p.m. today in the Clarksville High School Fine Arts Building.
Former FBI agent William Bounds of the National Center for Drug Control Policy, will be the guest speaker and give a presentation on Triple C, Cheese and other prominent drugs in society.
“We had a situation last year at the end of school when a student overdosed on Triple C,” Greg Donaldson chief of police said. “After that we had a meeting and people wanted to come but said they didn’t know about it.”
Donaldson said he told everyone they would have another meeting when school started.
“It’s a community reminder. School is about to start, and we want to let people know what is legal and what is not. Triple C is legal. It’s just being abused,” he said.
Triple C is made up of Coricidin HBP Cough and Cold which contains dextromethorphan, also known as DXM.
The United States Food and Drug Administration (FDA) replaced the narcotic codeine with DXM as an over-the-counter (OTC) cough suppressant in the 1970s, according to kidshealth.org. The FDA was prompted to replace codeine after teens were guzzling the cough syrup for a quick buzz, according to the Web site. Throughout the years, teens discovered they could still get high by taking large doses of any OTC medicine containing DXM.
DXM is in products such as, tablets, capsules, gel caps, lozenges and syrups, and are labeled DM, cough suppressant or Tuss (or contains tuss in the title), according to the Web site. Medicines with DXM are easy to find, affordable and legal, according to the Web site.
The act of using DXM is often referred to as “dexing,” “robotripping,” or “robodosing.”
DXM is safe when taken in doses of 15-30 milligrams doses to suppress a cough but abusers tend to consume as much as 360 milligrams or more.
The drug can cause hallucinations, loss of motor skills, “out-of-body” sensations, dizziness, paranoia, confusion, blurred vision, excessive sweating, slurred speech, nausea, vomiting, irregular heartbeat, headache, lethargy, seizures, brain damage and even death, according to the Web site.
Another drug to be discussed at the meeting is “Cheese” heroin, which is a combination of black tar heroin and ground-up cold medicine containing acetaminophen and diphenhydramine, according to the Office of National Drug Control Policy (ONDCP). The effects of “cheese” heroin include euphoria, disorientation, lethargy, sleepiness and hunger, according to the ONDCP and appears to be highly addictive.
The mixture has been found in schools in the Dallas, Texas area and costs around $2 per hit and $10 per gram, according to ONDCP. During the past two years, there have been approximately 20 teen deaths in the Dallas area due to “cheese” heroin.
So far, there have not been any cases of “cheese” in the area, Donaldson said. But he said he wanted to let people know what “cheese” is before it gets here.
The community meeting is open to all residents, concerned citizens and everyone in surrounding communities and will include a question and answer session.
|Posted by: Kang Aug 14 2007, 09:49 PM|
| What is with this "cheese" shit, I mean why would you mix tylenol pm with heroin?
Anyways, this is probably going to end up like DARE and/or the scheduling/replacement of DXM.
|Posted by: Criptin Nov 23 2007, 05:42 PM|
|Lmao Cheesy retards.|
|Posted by: KINGOFTHEFOREST Nov 24 2007, 09:36 PM|
that shit's goofy, fool!